1. Wojciech Szumiński, Constrained N-body problems12th CONFERENCE on Dynamical Systems - Theory and ApplicationsDecember 2-5, 2013 Łódź.

Links:    Official website Prezentation 

2. Andrzej J. Maciejewski, Maria Przybylska, Leon Simpson, Wojciech SzumińskiNon-integrability of the dumbbell and point mass problem, Celestial Mechanics and Dynamical Astronomy, November 2013, Volume 117, Issue 3, pp 315-330,

Links:    Journal,  arXiv.org.

3.  Yuri N Fedorov, Andrzej J Maciejewski,  Maria Przybylska, The generalized Euler–Poinsot rigid body equations: explicit elliptic solutions, J. Phys. A: Math. Theor. 46 415201, September 2013.

Links:    Journal ArXiv.org

4.  Wojciech Szumiński, Constrained N-body problems, Workshop on Current Problems in Physics: Zielona Góra - Lviv, 23 - 25 September 2013, Zielona Góra.

Links:    Official website Conference program,  

5. Andrzej  J. Maciejewski, Maria Przybylska, Tomasz Stachowiak, Nonexistence of the final first integral in the Zipoy-Voorhees space-time, Phys. Rev. D 88, 064003 (2013) [7 pages].

Links:    Journal,  ArXiv.org

6.  Wojciech Szumiński, Dynamics of multiple pendula without gravity. Integrable systems, 27-28 June, Białystok 

Links:    Official website,  Conference program

7.  Wojciech Szumiński, Dynamics of multiple pendula without gravity. Chaos 2013, 11-14 June, Istanbul-  Turkey. 

Links:   Official website,  Conference program,     

8.  Maria Przybylska, Wojciech Szumiński, Non-integrability of flail triple pendulum, Chaos, Solitons & Fractals, Vol. 53, August 2013, Pages 60-74.

Links:    Journal,  ArXiv.org

9.  Michał Studziński, Maria Przybylska, Darboux Points and Integrability Analysis of Hamiltonian Systems with Homogeneous Rational Potentials, Physica D, Volume 249, 15 April 2013, Pages 1–15.

Links:    JournalarXiv.org.

10.   Boris S. Bardin, Andrzej J. Maciejewski, Transcendental Case in Stability Problem of Hamiltonian System with Two Degrees of Freedom in Presence of First Order Resonance, Qual. Theory Dyn. Syst. April 2013Volume 12, Issue 1pp 207-216

Links:    Journal

11.  Maria przybylska, Tomasz Stachowiak, On integrable rational potentials of the Dirac equation,  Physics Letters A, Vol. 377, Issue 12, 3 May 2013, Pages 833-841.

Links:    Journal,  arXiv.org.